MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP; INTRACRANIAL NEUROVASCULAR STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number M003SZAS40240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.The reported stent thrombosis is a known risk associated with endovascular procedures and is listed as such in the device directions for use.Therefore, an assignable cause of known inherent risk of device has been assigned to the reported event.The device remains in patient.
 
Event or Problem Description
During the stent assisted coil embolization procedure, it was reported that thrombosis was noticed within the stent.Therefore, intraarterial aggrastat was provided to the patient.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8351475
Report Number3008881809-2019-00047
Device Sequence Number16707739
Product Code NJE
UDI-Device Identifier07613252656203
UDI-Public07613252656203
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Catalogue NumberM003SZAS40240
Device Lot Number20584378
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET COIL (STRYKER); TARGET COIL (STRYKER); TARGET COIL (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR
Patient Weight170